# SDR DALA13061263737

- Difficulty date: November 14, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 37,095 hours, 18,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TESTING,  FOUND SERVERAL BATTERYS WOULD NOT HOLD CHARGE AT FIRST CLASS SEATS, OVERWING AND ROWS 19-21.  REPLACED FOUR BATTERIES.
